Close
Results 1 to 6 of 6
  1. #1
    Phen Newbie
    Join Date
    Jul 2010
    Posts
    2
    Photos
    View albums

    Default SCARED, Trouble breathing, chest pain

    I'm 21, I started phen a week ago from today, therefore having taken it for 7 days. 1 pill an hour before I eat. Last night scared me. I've had the rapid heart beat off and on but was going to give it a week for my body to get used to before calling the doctor. Well last night I was up till 5 am with a really strong pounding heart beat for a few hours. I also feel like I can't catch my breath and have to take a deep breath often and can't catch it sometimes. Some sharp chest pains too. Here it is over 24 hrs after taking my last pill, and my chest still hurts. My throat kinda feels weird like something pushing on it. I haven't been eating much AT ALL. Maybe me not eating much is making my 1 pill seem like an overdose to my body..I called the doctors office and they said to stop taking it but I didnt tell them I wasn't eating much at all. For instance yesterday I had tomato, lettuce and pickle on bread. and a granola bar. Thats it. I did 30 minutes on the treadmill and literally felt 60 yrs old and couldnt catch my breath. Im too scared to take it today. My doctor is on vacation and the earliest I can see her is 6 days away ugh...I was thinking eat good today and dont take it. Tomorrow take half and see what happens. I'm so depressed now!! UGH! Oh and I also noticed pplo were talking about hair loss!? That TERRIFIES me because ever since I had my baby 15 months ago, I've been losing hair and its thinned so much. I expected it for a couple months after pregnancy but 15 months after!? It makes me want to cry as I used to have enough hair for 3 people. IF phentermine causes hair loss, I cannot continue anway as I'm losing hair without it...I'm so depressed. I'm only 21 like seriously..What should I do, and if I should stop phen, whats the next best alternative. The heart and chest and breathing are scary..

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster sandrajean's Avatar
    Join Date
    Jul 2010
    Location
    wilkes barre, pa
    Posts
    39
    Photos
    View albums

    Default

    first of all calm down, go take a cold shower a long one. stop taking it until you see your doctor if you think this is the problem. i had the same problem as far as rapid heart beat or anxiety, no hair loss, also reading all the problems other ppl had or all the negative stuff scared me and intensified all the things i was feeling, what i did was cut my pill in half and i felt fine right away. cold shower first ]

    good luck lady

  4. #3
    Gold Phenster
    Join Date
    Feb 2010
    Location
    Milwaukee, WI
    Posts
    644
    Photos
    View albums

    Default

    I would stop taking it if I were you. You are having multiple side effects that almost sound like an allergic reaction of sorts. Wait until you see your doctor because you could do more damage than you think if its actually something serious. However, there could also be other causes. How much water are you drinking? Are you drinking any caffeine of any kind? A big problem is your food intake...you are getting no where near enough food. So if your doctor clears you I would cut down to half a pill because maybe a full dose is just too much for your body. People react differently to meds. Keep us updated.

  5. #4
    Phen Newbie
    Join Date
    Jul 2010
    Location
    South Jersey
    Posts
    4
    Photos
    View albums

    Default

    I agree! It took about 2 weeks before i got used to phen. Some nights it seems like I never slept at all, I kept thinking I was having horrible periodic chest pains and shortness of breath and felt like I had something stuck in my throat. I just kept reminding myself that it was just my body adjusting to the medicine. After two weeks I was I realized that I wasn't experiencing any of the above. However, my doctor told me that I might want to only take half in the morning and half either before lunch or before dinner. That seemed to work for me. However if you really feel like you are having a reaction, definitely stop taking until you talk to your doctor.

  6. #5
    Phen Newbie
    Join Date
    Jul 2010
    Location
    South Jersey
    Posts
    4
    Photos
    View albums

    Default

    I forgot one MAJOR factor. DRINK LOTS AND LOTS OF WATER and make sure you are eating. If I don't drink enough water, I start to feel extremely faint. As long as I drink lots of water and remind myself to eat (you have to make yourself take in enough calories even if your not hungry) I feel just fine.

  7. #6
    Bronze Phenster Carriedawn27's Avatar
    Join Date
    Jul 2010
    Location
    Tulsa Oklahoma
    Posts
    12
    Photos
    View albums

    Default

    Are you feeling any better? Give us an update!

Similar Threads

  1. Trouble with deep breathing
    By coffeeluvr in forum My Experience with Phentermine
    Replies: 15
    Last Post: February 8th, 2009, 04:15 PM
  2. trouble breathing
    By TracyG in forum My Experience with Phentermine
    Replies: 12
    Last Post: December 11th, 2008, 12:10 AM
  3. Trouble breathing!!!
    By lastchance36 in forum My Experience with Phentermine
    Replies: 3
    Last Post: January 12th, 2007, 11:15 AM
  4. chest pain, scared to take phen now!
    By mama2amaya in forum My Experience with Phentermine
    Replies: 3
    Last Post: March 7th, 2006, 08:17 AM
  5. Phentermine-Trouble Breathing?
    By Anissa31 in forum My Experience with Phentermine (Year 2000)
    Replies: 10
    Last Post: August 29th, 2000, 11:35 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •